# SDR AALA20040753

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 2028TP
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT T630/27 ON CLIMBOUT LEFT ENGINE LOOP-A ILLUMINATED WITH A FIRE WARNING.  LEFT ENGINE AURAL REDUCED POWER AND FIRE WARNING EXTINGUISHED.  RETURNED TO SJC AND LANDED WITHOUT INCIDENT.  FOUND BLOWN DUCT AT LEFT HAND ENGINE UPPER INBOARD NOSE COWL ANTI ICE.  PERFORMED OPERATIONS CHECK OF FIRE LOOP WITH NO DISCREPANCY NOTED.  REPLACED BROKEN DUCT AT LEFT HAND ENGINE UPPER INBOARD NOSE COWL ANTI ICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
